BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2005 >
Volume 31 Number 4 >

Please use this identifier to cite or link to this item:

Title: Rétractes Absolus de Voisinage Algébriques
Authors: Cauty, Robert
Keywords: Algebraic ANRs
Lefschetz-Hopf Fixed Point Theorem
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 31, No 4, (2005), 309p-354p
Abstract: We introduce the class of algebraic ANRs. It is defined by replacing continuous maps by chain mappings in Lefschetz’s characterization of ANRs. To a large extent, the theory of algebraic ANRs parallels the classical theory of ANRs. Every ANR is an algebraic ANR, but the class of algebraic ANRs is much larger; the most striking difference between these classes is that every locally equiconnected metrisable space is an algebraic ANR, whereas there exist metric linear spaces which are not ARs. This is important for applications of topological fixed point theory to functional analysis because all known results of fixed point for compact maps of ANRs extend to the algebraic ANRs. We prove here two such generalizations: the Lefschetz-Hopf fixed point theorem for compact maps of algebraic ANRs, and the fixed point theorem for compact upper semi-continuous multivalued maps with Q-acyclic compacts point images in a Q-acyclic algebraic ANR. We stress that these generalizations apply to all neighborhood retract of a metrisable linear space and, more generally, of a locally contractible metrisable group.
Description: 2000 Mathematics Subject Classification: 54C55, 54H25, 55M20.
ISSN: 1310-6600
Appears in Collections:Volume 31 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol31-num4-2005-p309-p354.pdf765.66 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License